# SDR WRLA2007061

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 46,949 hours, 8,117 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+30/60M CHECK, MAIN DECK CARGO SEAT TRACK WORN AT Y:630, X:-8, Z:-18.  [SUP 05-02-07]  REPLACED MAIN DECK CARGO SEAT TRACK PER MD-11 SRM 53-70-00 VOL.1 REV 38 FIG.1.
